Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Swelling of feet, celluitus or gout, due to chemical exposure, subsides after propping legs up. Suggestions?

My legs and feet swell every year from left to right for the last 10 yrs. I think it maybe the ice tea or the sugar I drink every summer. The other Doctors call it celluitus, or a form of gout . I also think it maybe related to the chemical I was exposed to when I was working. I worked on a machine that put a coating on the paper to make it printable. I use to ware support sox but my leg would swell to cut off circulation. then i would have to stay in bed with my feet proped up for about a month or two taking antibiotics and pain pill , and some time fluid pills. Sence i stop working when it start I can put my feet up more often so it don t last as long. Maybe a good month to 6 weeks.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
It would be a good idea to rule out deep vein thrombosis as a differential cause for cellulitis. From your description it appears to be more probably Cellulitis, but i would like to rule out Deep vein thrombosis, as cellulitis won;t last for a month if proper antibiotic and limb rest is given. Next time you have swelling kindly get color doppler scan done to rule out thrombosis.

Take care
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor